# SDR FDEA201005141537

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR FLOORBEAM AT STA 1320 LBL60 CORRODED.  REMOVED CORROSION ON FLOORBEAM AT STA 1320, LBL 60 IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III.  R & R FLOORBEAM AT STA 1320, LBL 34-60 IAW SRM 53-00-51, FIG 201, REPAIR 1.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
